# SDR AALA202512112074

- Difficulty date: December 9, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 66,940 hours, 40,373 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241246022004
- Part serial: 0823
- Condition: Inoperative
- Location: Eng Vibration
- Part time: 60,945 hours, 4,116 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #2 VIBRATION HIGH ON DEPARTURE. WITNESSED AS HIGH AS 9.9.PULLED #2 ENGINE BACK AND IT LOWERED WITHIN PARAMETERS. WHEN THRUST LEVEL PUT BACK IN, ENGINE VIBRATION REINTRODUCED. WENT REMAINDER OF FLIGHT WITH THRUST REDUCED AND REMAINED WITHIN PARAMETERS. RTB AS A PRECAUTION. DECESION MADE TO RETURN TO MIA. EMERGENCY DECLARED, AIRCRAFT WAS OVERWEIGHT FOR LANDING AND MET BY ARFF AND TAXIED TO GATE. MAINTENANCE REPLACE ENGINE VIBRATION MONITIORING UNIT IAW AMM 77-32-34.
